Risk averse preference models for normalised lotteries based on simulation

Full text for this resource is not available from the Research Repository.

Fatah, Khwazbeen, Shi, Peng, Ameen, Jamal and Wiltshire, Ron (2010) Risk averse preference models for normalised lotteries based on simulation. International Journal of Operational Research, 8 (2). pp. 189-207. ISSN 1745-7645

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7470
DOI https://doi.org/10.1504/IJOR.2010.033137
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19986, cumulative-function, expected-utility theory, mean-variance theory, normalised lotteries, ranking preferences, simulation, operational research, risk averse modelling, preference models
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login